Addiction: Substance Abuse Community
Cold Turkey Oxys
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Cold Turkey Oxys

Withdrawals... Ugh! I'm on 5x 80mg oxys a day.. It's been almost a year now.. I hate it! I want my life back. I'm so alone and scared..
What should I do to get these things out of my life?? I posted a question about tapering. Hear its less painful with WD.. But I don't think I can do it.
Help?? I don't think I can take the Cold Turkey pain.. How can I get thought it?? Any advice would be amazing!!! Please I need someone. Thank you for listening.
4 Comments Post a Comment
Blank
5347058_tn?1381192026
I am on day 5 of vicodin withdrwls. I did it cold turkey and it does suck something fierce. For me I felt I had to just quit and get it over with. Everyone's different though. Drinking tons of fluids, Gatorade, vitamin water, and water  has helped. I've stayed away from caffeine and that's helped keep my anxiety from skyrocketing. For me this site has helped the most. You are not alone. There are lots of us going through this with you and so many great people who have made it to the other side.  This is temporary and it does get better. You can do this! Try to stay positive and keep fighting.
                                                                Angela
Blank
Avatar_f_tn
Ok.....don't be afraid.  First, you have to decide which way is better for you.  I could not taper.  Most people can't!  It takes tremendous strength and determination and self control, and when we are detoxing, we will do anything to stop the pain, so I had to just wait until I ran out and stopped!  And that was it!  It is rough for a few days, but there are things you can do to help.  If you're just swallowing the oxy, then it has a long half life.  That will make the WD a little longer.  If you're doing them "another way" then it should be 3-5 days for the worst of it.  Oxy is some strong stuff.  If you feel that you can't taper and you can't go CT, you'll have to either enter treatment in an inpatient setting, or you'll have to get help from your doctor.  You will have to come clean to him, and just ask for help detoxing.  Simple as that! LOL I know it's not simple.  But if he/she is a good doctor, they will help you by either helping with the detox or sending you somewhere to get the help!

It's going to be ok!  Don't be scared.  Just decide, and do it! :)
Blank
4898964_tn?1381261499
I'm not sure how much i'm allowed to say on here, but what I did this time that really helped me was getting a good supply of supplements to help put some goodness back into the body.

Pro-biotics ---  If you've got an apetite you'll feel alot better.
Vitamin C ---  Helps with everything.  Use calcium ascorbate if too acidic.
Multivitamin  --- A, Zinc, Magnesium, chromium and B  (you can get them separately if you'd prefer)
Baths ----  You really want them for the creepy crawlies.  (epsom salt or other natural detox'er, and showers if you can't bath)

It will get better.  Having faith that it will is probably the hardest thing, since it feels like you're getting worse for four-five days and the beast is telling you he's going to make everything 100% super de duper.  It helped me to realize that ultimately it was just lying to me when after crumbling on day four I didn't feel 100% at all.  Just back to existing in zombieland.  And holy heck i'm tired of existing, twould be nice to live again. Day seven and I feel like i'm over the hump.  You are on a high dose remember, so there's going to be some nasty stuff exiting your body and making you feel horrible for a while.

On another note, if you know anyone with a dark-light microscope or you have clinics with them, go and see them and have a look-see and your blood.   All I can say is my blood looked like the blood of a dead man.  That was the first time I got off it and it really did pull me up fast seeing my own blood sitting there looking not alive.  
Blank
5350624_tn?1368539383
I cannot taper either. To me...when you're tapering, the WDs are the same (for my body anyways), so tapering just added days to my WD. I'm on day 5 cold turkey. Don't be scared. The people on here are great. Keep reading stories, but everyone is different.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia